# SDR F3LA200400007

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED TRANSITION PANEL IN FWD CARGO COMPARTMENT CRACKED AT NUT PLATE HOLE, STA 430 + 11, BL 24R.  FABRICATED AND INSTALLED NEW TRANSITION STRIP PER SRM 51-40-02.
